# SDR VNAA2017051000004

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 35,400 hours, 26,098 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD POP FROM CABIN WINDOW.
